Ergodicity of avalanche transformations

Manfred Denker, Ana Rodrigues

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

In this paper, we study dynamical systems of product type and some particular inducing scheme motivated by neural dynamics (called avalanche transformation). We derive the distribution of avalanche sizes and give sufficient conditions such that the avalanche transformation is ergodic. Moreover, we deduce a multivariate central limit theorem as a corollary.In memoriam: Wenbo V. Li (1963-2013)1 A few weeks before his sudden death on 26 January 2013 we received a comment on this paper which is reproduced at the end of this paper.

Original languageEnglish (US)
Pages (from-to)517-536
Number of pages20
JournalDynamical Systems
Volume29
Issue number4
DOIs
StatePublished - Oct 2 2014

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Computer Science Applications

Cite this